# SDR HEEA088425

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,862 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: ES611001
- Part serial: 261
- Condition: Failed
- Location: Compressor
- Part time: 1,919 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER DOES NOT COOL.  REPLACED COMPRESSOR MOTOR WITH A SERVICEABLE MOTOR - BRUSHES BURNED.
